MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 105; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 105; GENERATOR
Model Number 105
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that when interrogating the generator, an error message was seen saying that the generator was disabled due a low battery.It was noted that the patient recently had surgery and that electrocautery may have been used.It was also reported that the patient had constant seizures following the surgery.Response was received from the physician.The increase in seizures was due to the no stimulation from the generator and seizure levels were above pre-vns levels.No other relevant information has been received to date.
 
Event or Problem Description
Update was received that the patient's battery level is now low and was referred for a replacement.No known relevant surgical intervention has occurred to date.
 
Event or Problem Description
Implant card was received reporting a generator replacement.The suspect device has not been received to date.

Brand Name
PULSE GEN MODEL 105
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key20785187
Report Number1644487-2024-01492
Device Sequence Number15711528
Product Code LYJ
UDI-Device Identifier05425025750054
UDI-Public05425025750054
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/23/2016
Device Model Number105
Device Lot Number203700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer12/13/2024
01/09/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/07/2025
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale